# SDR ASAA2018021423553

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,438 hours, 6,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC P/RST LIGHT ILLUMINATED AT THE GATE AND IT WILL RESET, BUT KEEPS COMING BACK.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER,  FMCS CMPTR2 AND FMCS CMPTR1 IAW FIM 34-61, TASK 836. LIGHT STAYS EXTINGUISHED. OPS CHECKED GOOD.
